# SDR 95ZZZM566

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N845JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 769
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Ind
- Condition: Fluctuation
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 4101 - ON CLIMB-OUT RIGHT ENGINE EXPERIENCED AN EGT AND TORQUE FLUCTUATION WITH SRL COMPUTER DEFERRED.  RETURNED TO PIT, CONDUCTED GROUND RUNS ON ENGINE IAW MM 71-00-00.  OPERATIONAL CHECK GOOD.  UNABLE TO DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
